MathSciNet Relay Station
MathSciNet bibliographic data
MR104728 (21 #3481) 20.00 (18.00)
Harrison, D. K. Infinite abelian groups and homological methods. Ann. of Math. (2) 69 1959 366–391.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement